Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 1044 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
  Instructions 
  Search 
  IPS 
  My preferences 

 


This article has been cited by
1Adverse cutaneous effects of psychotropic medications
Amir Mufaddel,Ossama T Osman,Fadwa Almugaddam
Expert Review of Dermatology.2013;8(6)681
[DOI]
2HLA-B*58:01 for Allopurinol-Induced Cutaneous Adverse Drug Reactions: Implication for Clinical Interpretation in Thailand
Chonlaphat Sukasem,Thawinee Jantararoungtong,Parnrat Kuntawong,Apichaya Puangpetch,Napatrupron Koomdee,Patompong Satapornpong,Patcharin Supapsophon,Jettanong Klaewsongkram,Ticha Rerkpattanapipat
Frontiers in Pharmacology.2016;7(6)681
[DOI]
3Risk factors for, and treatment of, Stevens-Johnson syndrome and toxic epidermal necrolysis: Evidence from the literature
Eccard da Silva Ricardo,Garbi Novaes Alice,Bernarda Donato Göttems Leila,Rita Carvalho Garbi Novaes Maria
African Journal of Pharmacy and Pharmacology.2018;12(4)61
[DOI]
4A Case Study of Stevens–Johnson Syndrome-Toxic Epidermal Necrolysis (SJS-TEN) Overlap in Mycoplasma pneumoniae-Associated Tracheobronchitis
Ranjit Sah,Samikshya Neupane,Shusila Khadka,Sagar Poudyal,Hem Raj Paneru,Ranjana Sah,Sanjit Sah,Vivek Pant
Case Reports in Infectious Diseases.2019;2019(4)1
[DOI]